# SDR SWIA2020061051061

- Difficulty date: May 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME AT FS 319.70 AND STR 21L HAS HEAVY CORROSION.  (C-CHECK) RO 4/24/2020 REMOVED CORROSION AND EVALUATED AT FS319.70, FOUND TO BE OUT OF LIMITS REF SRM. REMOVED AND INSTALLED NEW FRAME AT FS319.70 BETWEEN STR18L AND STR21L. REF SRM AND DWG. LEAK CHECK GOOD. COMPLIED WITH TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
